×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [3]
Authors
SUN HAIWEI [2]
LEI SIU LONG [2]
Document Type
Journal article [3]
Date Issued
2022 [2]
2015 [1]
Language
英語English [3]
Source Publication
Applied Mathemat... [1]
Electronic Resea... [1]
Journal of Compu... [1]
Indexed By
SCIE [2]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-3 of 3
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations
Journal article
Sun, Lu Yao, Fang, Zhi Wei, Lei, Siu Long, Sun, Hai Wei, Zhang, Jia Li. A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations[J]. Applied Mathematics and Computation, 2022, 425, 127095.
Authors:
Sun, Lu Yao
;
Fang, Zhi Wei
;
Lei, Siu Long
;
Sun, Hai Wei
;
Zhang, Jia Li
Favorite
|
TC[WOS]:
10
TC[Scopus]:
12
IF:
3.5
/
3.1
|
Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner
Distributed-order Fractional Derivative
Exponential-sum-approximation Method
Fast Algorithm
Stability And Convergence
Time-space Fractional Equation
High dimensional Riesz space distributed-order advection-dispersion equations with ADI scheme in compression format
Journal article
Chou, L. K., Lei, S. L.. High dimensional Riesz space distributed-order advection-dispersion equations with ADI scheme in compression format[J]. Electronic Research Archive, 2022, 30(4), 1463-1476.
Authors:
Chou, L. K.
;
Lei, S. L.
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.0
/
1.0
|
Submit date:2022/07/27
High Dimension
Advection-dispersion Equations
Riesz Fractional Derivative
Distributed-order
Alternating Direction Implicit Method
Compression Format
Some high-order difference schemes for the distributed-order differential equations
Journal article
Gao,Guang Hua, Sun,Hai Wei, Sun,Zhi Zhong. Some high-order difference schemes for the distributed-order differential equations[J]. Journal of Computational Physics, 2015, 298, 337-359.
Authors:
Gao,Guang Hua
;
Sun,Hai Wei
;
Sun,Zhi Zhong
Favorite
|
TC[WOS]:
84
TC[Scopus]:
93
|
Submit date:2019/05/27
Convergence
Difference Scheme
Distributed-order Differential Equations
Fractional Derivative
High-order Approximation
Stability